# SDR 95ZZZX3599

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6723Y
- Make and model: Beech C90
- Aircraft serial: LJ1013
- System (JASC): 2720 · Rudder Control System
- Part: Arm Assy
- Part number: 5052432610
- Condition: Broken
- Location: Pilot Rt Rud Ped
- Part time: 4,020 hours
- Component: 50524402613
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT PILOT'S SIDE RUDDER BROKE LOOSE FROM THE ARM ASSY WHERE IT BOLTS ON THIS ARM ASSY.  ALL OTHER PEDALS AND ARMS ON THIS AIRCRAFT WERE FOUND OKAY.  IT APPEARS THE BUSHING IN THE ARM WORKED LOOSE AND WORE ITS WAY THROUGH THE ARM UNTIL IT FINALLY BROKE THROUGH.
